# SDR C2XA09IA096

- Difficulty date: April 13, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145EP
- Aircraft serial: 145004
- Aircraft time: 23,780 hours, 22,359 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

IAH - FLIGHT 2493, THE CREW REPORTED A LAV SMOKE INDICATION AFTER STARTING THE NUMBER ONE ENGINE.  THE CREW REPORTED THAT THERE WAS NO SMOKE IN THE LAV, BUT WAS HOT.  CYCLING THE CIRCUIT BREAKER CLEARED THE WARNING.  MAINTENANCE INSPECTED THE AIRCRAFT, AND LAV FOR SIGNS OF SMOKE / BURNED MATERIAL WITH NO DEFECTS NOTED.  MAINTENANCE VERIFIED NORMAL OPERATION OF THE LAV SMOKE DETECTOR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
